# SDR C2XA99CL040

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N87551
- Make and model: Beech 1900D
- Aircraft serial: UE206
- Engine: Pwa PT6A67D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE - DURING A SCHEDULED INSPECTION, THE LEFT ENGINE COMPRESSOR BLADES WERE FOUND TO BE DAMAGED BEYOND MANUFACTURES LIMITS.  MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE IAW B1900 MM 71-00-00, OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY IAW B1900 MM 71-10-00 AND CONTINENTAL EXPRESS TASK CARD NR 4361001.  AIRCRAFT RELEASED FOR SERVICE.  (M)
